Diarrhea - Marz416

Side Effects Associated with Colorectal (Colon) Cancer. Posted on October 14, 2011 View this journey (6 Experiences)

Diarrhea is the worst side effect for me anyway. I was tired for about 7 - 10 days after each treatment however, I lost my job in August after my 3rd treatment and quite honestly, that was the best thing to happen to me. I am able to take care of me and if I get tired, I take a nap. I dont take much for granted anymore. Cancer will do that to you. You truly appreciate life and all that it has to offer. I will NEVER say why me.....why not me? I am strong and able to handle this. My 'role model' had cancer for over 28 years and was a strong, beautiful, vibrant woman and she is my angel watching over me as I go through this journey. I cant wait for surgery so that I can move on to the next stage, survivor!

Read more Colorectal (Colon) Cancer experiences about Diarrhea.

Read and answer Colorectal (Colon) Cancer questions.